# SDR 9502622715

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Failed
- Location: Le Flap
- Part time: 44,624 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE CLIMB UPON FLAP RETRACTION, THE NR 1 LEADING EDGE FLAP REMAINED EXTENDED.  RECYCLED FLAPS TO NO AVAIL, RETURNED TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 LEADING EDGE FLAP ACTUATOR AND PERFORMED LEAK AND OPERATIONAL CHECK.  AIRCRAFT RETURNED TO SERVICE.
